MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL); ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL); ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed sodium (na) results on two (2) patient samples obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
The customer reported to siemens they obtained erroneously depressed sodium (na) results on two (2) patient samples on an atellica ch 930 analyzer.The erroneously depressed results were not reported to the physician(s).The same samples were reprocessed on the original atellica ch 930 analyzer.Higher results were obtained, considered correct, and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) results.
 
Additional Manufacturer Narrative
Additional information (22-jul-2025): siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer and the available instrument data.Quality control (qc) recovery was within the customer¿s acceptable ranges.The cause of the event is unknown.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00175 was filed on 01-jul-2025.

Brand Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key22375838
Report Number2432235-2025-00175
Device Sequence Number8025732
Product Code JGS
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)140024(17)251202
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Model NumberN/A
Device Catalogue Number11099315
Device Lot Number140024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown